| Model Number |
URF-V |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over fourteen (14) years since the subject device was manufactured.Based on the results of the investigation, the resin/plastic part of the insertion tube was found to have fallen off.A definitive root cause of the issue could not be determined.Olympus will continue to monitor field performance for this device.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device inspection, the uretero-reno videoscope exhibited the resin part of the image guide hose has fallen off.There were no reports of patient involvement.